# SDR AALA20160401002

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 51,816 hours, 25,073 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 59632541
- Part serial: CPI2126
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB NLG WOULD NOT RETRACT.  FOUND NOSE STRUT LEAKING & BOTTOMED OUT CAUSING NO RETRACTION OF NOSE GEAR.  R & R NOSE GEAR PISTON IAW AMM 32-21-02.  ACCOMPLISHED NLG SWING.  OK FOR SERVICE.
